We use cookies to improve your experience with our site.
ZHOU Aoying, ZHOU Shuigeng, JIN Wen, TIAN Zengping. Generalized Multidimensional Association Rules. Journal of Computer Science and Technology, 2000, 15(4): 388-392.
Citation: ZHOU Aoying, ZHOU Shuigeng, JIN Wen, TIAN Zengping. Generalized Multidimensional Association Rules. Journal of Computer Science and Technology, 2000, 15(4): 388-392.

Generalized Multidimensional Association Rules

  • The problem of association rule mining has gained considerableprominence in the data mining community for its use as an important tool of knowledge discovery from large-scale databases. And there has been a spurt of researchactivities around this problem. Traditional association rule mining is limited tointratransaction. Only recently the concept of N-dimensional inter-transaction association rule (NDITAR) was proposed by H.J. Lu. This paper modifies and extendsLu's definition of NDITAR based on the analysi…
  • loading

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return